Mathematical Research Letters

Volume 10 (2003)

Number 4

Solution of the $\bar{\partial}$-Neumann problem on a bi-disc

Pages: 523 – 533

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n4.a11

Author

Dariush Ehsani (Texas A & M University)

Abstract

In this paper we study the behavior of the solution to the $\bar{\partial}$-Neumann problem for $(0,1)$-forms on a bi-disc in $\mathbb{C}^2$. We show singularities which arise at the distinguished boundary are of logarithmic and arctangent type.

Full Text (PDF format)